# SDR HEEA079210

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 16,224 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bushing
- Condition: Worn
- Location: Support
- Component: Support
- Component part number: 206001553001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR CONTROL SUPPORT BUSHING WORN.
